|Change in complexion.
Feb 2, 2006
Hi, I have been on Kaletra and Combivir for almost 8 months now. Suddenly, I experienced a complexion change, I became dark and people keep asking what is happening to me which reminds me of my status. What is the cause? Do I need to take any drug? What do you advise?
| Response from Dr. Conway
This may or may not be related to your anti-HIV drugs. The zidovudine part of your Combivir is certainly known to be associated with increased skin pigmentation. I am not aware of this being an issue with either lamivudine or Kaletra. It may also be important to consider other possibilities, such as a suppression of your adrenal glands which may be seen in advanced HIV infection or in people tkaing ritonavir (included in your Kaletra) who are also taking steroids. This includes inhaled steroids taken for asthma or allergies, so if you are on any of these medications, you need to be checked out.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Scared To Get Tested
- Burning Red Spots After Vaginal Sex Worried I Have HIV
- Herpes After Oral Sex Hooker What Are The Chances Of HIV
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Pain In Penis After Unprotected Sex Without Ejaculation What Are The Chances Of HIV
- White Bumps On Penis After Touching Urine Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.